# SDR VTZA990191

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 7538 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  FLAPS WENT TO 25 DEGREES AFTER LANDING WITH FLAP SELECTOR IN THE UP POSITION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET EMERGENCY SELECT BUTTON, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
